Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Painful, reoccurring red marks on arms but these are not itchy

He has had lesions (red marks) on his arms occurring and reoccurring for the last 7 months. Occurring once a month until the last month and a half when they have started occurring every few days. Painful an hour or two before showing on the skin , then they appear and then for the next few hours to 24 hours they are painful feeling like pinching (lighter red) and burning (darker red). Then they start to fade away and will be completely gone within 2 to 5 days from when they first appeared. For the first time a few also started appearing on both legs this past week. They are like a bruise but disappears quicker and when pressed doesn t hurt any worse but, he feels less feeling in this area compared to touching a different part of the skin. Tylenol and cold packs help very little with the pain. They are never itchy. They are painful when first appearing until they start to fade which is usually a few hours after appearing to a day or so later that they start to fade away. Then the red marks (lesions) will be gone completely from the skin within 2- 5 days.
Asked On : Sun, 24 Jul 2011
Answers:  1 Views:  331
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
welcome to healthcaremagic forum
i have seen pics
it is not hives or allergic reaction
vasculitis come in mind but biopsy rule it out
have check his BT,PT,CT,PPT?
hows his mental condition ?
is he okay ?or very angry and isolated ?
it is only on accessible area ,so it may be self induced also
i have come across 2 such case .
so keep watch on him does he induced it or not .
biopsy report also indicate some external factor involvement .
so wear him full cloths and keep him along you .
otherwise i dont think it is serious matter.
but without examination i cant tell it finally.

i hope i have answered your question
dr gaurav patel ,ahmedabad
Answered: Mon, 25 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor